MathSciNet Relay Station
MathSciNet bibliographic data
MR583494 (81k:65089) 65L10
Katti, C. P. Five-diagonal sixth-order methods for two-point boundary value problems involving fourth-order differential equations. Math. Comp. 35 (1980), no. 152, 1177–1179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement